Texas, 2010

Drought in Texas, January 1 to 31, 2010

January 1 to 31, 2010 · NWS CRP · 8 events in 7 counties and zones

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall.

Where it happened

Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CRP wrote it up.

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Dec 31, 11:03 PM CST, 57 minutes earlier.

Area forecast discussion, Dec 31, 11:03 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1103 PM CST THU DEC 31 2009

.DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION.

&&

.AVIATION...SURFACE FRONT HAS PUSHED TO THE SOUTH OF THE FORECAST
AREA WITH CLEAR SKIES ENSUING TEMPORARILY. LOW CLOUDS ASSOCIATED
WITH AN UPPER TROUGH GOING BY TO THE NORTH ARE DROPPING SOUTH INTO
THE REGION. WILL SEE SOME TEMPORARY IFR-MVFR CIGS FROM TIME TO
TIME OVERNIGHT WITH VFR CONDITIONS EXPECTED AREA-WIDE AFTER 10Z.

&&

.PREV DISCUSSION... /ISSUED 850 PM CST THU DEC 31 2009/

DISCUSSION...DESPITE WINDS TURNING NORTHERLY AT MANY OBS SITES
ACROSS SOUTH TEXAS AND ASSOCIATED REPORTS OF PRESSURE RISING
RAPIDLY, FRONT IS NOT EASY TO ASCERTAIN OVER THE FORECAST AREA AT
THIS TIME. AN EASTERLY SURFACE WIND COMPONENT HAS ACTUALLY
DEVELOPED THAT HAS CAUSED LOW CLOUDS AND SOME PATCHY DENSE FOG TO
MOVE INLAND ALONG MUCH OF THE COASTAL BEND. SHARP CLEARING LINE
SEEN SOUTHEAST OF BEA-GOLIAD-VICTORIA COUNTIES AND THE AIRMASS
ASSOCIATED WITH THE CLEARING SHOULD BE THE DEFINITIVE SIGN THE
FRONT HAS PASSED THROUGH THE REGION. WILL ISSUE AN UPDATE TO THE
ZONES TO ACCOUNT FOR THE RECENT DEVELOPMENTS THAT ARE LIKELY TO
HANG AROUND THROUGH THE NEXT COUPLE OF HOURS.

PREV DISCUSSION... /ISSUED 532 PM CST THU DEC 31 2009/

DISCUSSION...SEE AVIATION DISCUSSION FOR 00Z TAFS.

AVIATION...TAF FORECAST A BIT LONGER THAN ONE WOULD NORMALLY WANT
FOR FEW CLOUDS BUT HAVE TO HAVE ONE PERIOD FOR PREFRONTAL...
ANOTHER FOR THE NOTABLE WIND GUSTS...ANOTHER FOR THE WIND GUSTS
ENDING...THEN ONE FOR THE AFTERNOON AS THE WINDS SHIFT TOWARD THE
EAST. EXPECT FRONT THROUGH KALI AND KVCT AOB 02Z...KCRP AOB 03Z.
WINDS ALREADY GUSTY NORTH AT KLRD...BUT WINDS WILL INCREASE EVEN
MORE AS STRONGER PRESSURE RISES MOVE INTO THE AREA. WINDS WILL
DECREASE AND BECOME LESS GUSTY BETWEEN 09Z AND 13Z FROM WEST TO
EAST. WINDS WILL THEN BECOME MORE NORTHEAST (IF NOT EAST) BY LATE
AFTERNOON AS RIDGE SETTLES NEAR THE COAST. NO ISSUES WITH CIGS OR
VSBYS...EXCEPT FOR KVCT PRE FRONTAL AS VERY LOW CEILINGS HAVING
TROUBLE MOVING OUT OF THERE BUT SHOULD BE GONE SHORTLY AFTER
FROPA.

PREV DISCUSSION... /ISSUED 310 PM CST THU DEC 31 2009/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...STRONG COLD FRONT
POISED TO MOVE THROUGH SOUTH TEXAS THIS EVENING IS NOW JUST NORTH
OF A LINE FROM DEL RIO TO HONDO TO SAN ANTONIO. INITIAL NORTHWEST
WINDS HAVE BEGUN TO ENTER THE NORTHWEST PORTION OF THE FORECAST
AREA, HOWEVER THE SURFACE PRESSURE GRADIENT WILL TIGHTEN THROUGH
THE REST OF THE AFTERNOON INTO THE EVENING WITH MUCH STRONGER GUSTY
NORTHWEST WINDS DEVELOPING CLOSER TO THE FRONT. AS THE FRONT MOVES
THROUGH THE NORTHEAST PORTION OF THE FORECAST AREA EARLY THIS
EVENING, IT WILL CLEAR OUT FOG THAT HAS STUBBORNLY HUNG ON FOR
MUCH OF THE DAY ACROSS VICTORIA/CALHOUN COUNTIES. THE FRONT WILL
MOVE OFFSHORE BY MID EVENING WITH GUSTY WINDS CONTINUING THROUGH
THE EARLY MORNING HOURS OF FRIDAY. SURFACE HIGH PRESSURE WILL MOVE
ACROSS CENTRAL TEXAS THROUGH THE DAY ON FRIDAY WITH A WEAK
NORTHEAST FLOW PREVAILING THROUGH THE REMAINDER OF THE PERIOD FOR
DRY AND COOL CONDITIONS WITH BELOW NORMAL TEMPERATURES. SATURDAY
MORNING WILL BE PARTICULARLY COOL WITH LOWS IN THE MID 30S ACROSS
MUCH OF THE NORTHERN TIER OF COUNTIES.

LONG TERM (SATURDAY THROUGH THURSDAY)...THE GFS/NAM PROG A SOMEWHAT
WEAK COASTAL TROUGH PRIMARILY BY SUNDAY. THE GFS CONTINUE TO PROG
ISENTROPIC LIFT SATURDAY AND SUNDAY. BASED IN PART ON CONDENSATION
PRESSURE DEFICITS AT 295K...THE GREATEST CHANCE FOR PCPN OVER THE
ERN CWFA/MSA SUNDAY. CONCUR WITH THE DETERMINISTIC SOLNS THAT
A SERIES OF UPPER DISTURBANCES AND THE DEVELOPMENT OF AN UPPER
TROUGH OVER THE CNTRL/ERN CONUS WILL CONTRIUBUTE TO A SURGE OF
SURFACE HIGH PRESSURE/COLD FRONT SUNDAY NIGHT/MONDAY. THE ECMWF/
NOGAPS/GFS PROG ANOTHER SERIES OF UPPER DISTURBANCES AND DEVELOPMENT
OF A QUASI-STATIONARY UPPER TROUGH OVER THE CENTRAL/EASTERN CONUS
WEDNESDAY/THURSDAY. THE GFS/ECMWF PROG ARCTIC AIR TO ENTER THE
NRN/CNTRL PLAINS WITH 1000-500MB THICKNESS VALUES BELOW 510
DECAMETERS LATE WEDNESDAY/THURSDAY. THE NOGAPS IS NOT AS COLD. ALL
SOLNS PROG THE ASSOCIATED COLD FRONT TO ENTER THE CWFA/MSA WED
NIGHT/THURSDAY. THE GFS PROGS A WEAK COASTAL TROUGH WEDNESDAY.
CONCUR WITH LOW POPS OVER THE COASTAL WATERS LATE TUESDAY/WESDNESDAY.

MARINE...STRONG OFFSHORE WINDS TO DEVELOP THIS EVENING AS A COLD
FRONT MOVES ACROSS THE WATERS. SMALL CRAFT ADVISORY WINDS IN THE
25 TO 30 KNOT RANGE WILL BE PROBLEMATIC FROM AROUND 8 PM TONIGHT
UNTIL 10 AM FRIDAY MORNING. LARGE SWELLS TO 10 FEET WILL ACCOMPANY
THE WINDS OVER THE OUTER WATERS AFTER MIDNIGHT TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    41  61  42  64  50  /  10   0  10  10  20
VICTORIA          36  59  35  61  45  /  10   0  10  10  20
LAREDO            43  63  42  65  48  /   0   0   0  10  10
ALICE             39  61  39  64  47  /  10   0  10  10  10
ROCKPORT          43  60  43  61  51  /  10   0  10  10  20
COTULLA           36  63  36  63  46  /   0   0   0  10  10
KINGSVILLE        41  61  39  65  48  /  10   0  10  10  20
NAVY CORPUS       43  61  48  62  53  /  10   0  10  10  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST FRIDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM CST FRIDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM.

&&

JAR/19...SHORT TERM/AVIATION
Hazardous weather outlook, Dec 31, 5:32 AM CST, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
532 AM CST THU DEC 31 2009

GMZ230-235-250-255-270-275-TXZ229>234-239>247-011145-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
532 AM CST THU DEC 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM. SMALL CRAFT ADVISORY
CONDITIONS ARE LIKELY TONIGHT BEHIND A COLD FRONT. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS POSSIBLE ACROSS THE COASTAL WATERS
BEHIND THE NEXT FRONTAL PASSAGE EXPECTED MONDAY. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE/RG

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 drought. Local standard time, as filed.

Drought, Live Oak

When
January 1, 12:00 AM CST to January 18, 11:59 PM CST
Where
Live Oak forecast zone
Reported by
Official NWS Observations
Coordinates
28.351, -98.125 (the zone’s center; the record gives no point)

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

Drought, Duval

When
January 1, 12:00 AM CST to January 18, 11:59 PM CST
Where
Duval forecast zone
Reported by
Official NWS Observations
Coordinates
27.681, -98.509 (the zone’s center; the record gives no point)

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

Drought, Webb

When
January 1, 12:00 AM CST to January 31, 11:59 PM CST
Where
Webb forecast zone
Reported by
Official NWS Observations
Coordinates
27.761, -99.332 (the zone’s center; the record gives no point)

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

Drought, Duval

When
January 1, 12:00 AM CST to January 31, 11:59 PM CST
Where
Duval forecast zone
Reported by
Official NWS Observations
Coordinates
27.681, -98.509 (the zone’s center; the record gives no point)

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

Drought, Jim Wells

When
January 1, 12:00 AM CST to January 31, 11:59 PM CST
Where
Jim Wells forecast zone
Reported by
Official NWS Observations
Coordinates
27.731, -98.090 (the zone’s center; the record gives no point)

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

Drought, San Patricio

When
January 1, 12:00 AM CST to January 31, 11:59 PM CST
Where
San Patricio forecast zone
Reported by
Official NWS Observations
Coordinates
28.009, -97.518 (the zone’s center; the record gives no point)

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

Drought, Nueces

When
January 1, 12:00 AM CST to January 31, 11:59 PM CST
Where
Nueces forecast zone
Reported by
Official NWS Observations
Coordinates
27.735, -97.516 (the zone’s center; the record gives no point)

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

Drought, Kleberg

When
January 1, 12:00 AM CST to January 31, 11:59 PM CST
Where
Kleberg forecast zone
Reported by
Official NWS Observations
Coordinates
27.427, -97.668 (the zone’s center; the record gives no point)

Overall, drought conditions continued to ease across the remaining drought counties in South Texas during the month of January, as almost all of South Texas experienced above normal rainfall during the month. El Nino conditions, in part, helped to produce the beneficial rainfall. The Corpus Christi International Airport received 2.76 of rainfall for the month of January, roughly 170% of normal rainfall for this month.

By mid January, Live Oak and McMullen counties were no longer considered to be in drought, and by the end of the month there were no counties considered to be in severe drought. By the end of January, only San Patricio, Nueces, Kleberg, Jim Wells, Duval and southeastern Webb counties were considered to be in moderate drought, and rapidly improving. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html)

Soil moisture by the end of the month was near to above normal. Saturated fields made it difficult for farmers to work in them. Cool season grasses looked good and the fire danger remained low during the month.

Reservoir levels for the Corpus Christi and Victoria water supply either rose steadily during the month. Choke Canyon Reservoir was near 69% capacity and Lake Corpus Christi near 50% capacity by the end of the month.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2010Every state in 2010This day in weather historyWarnings in Texas, January 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 214136, 214137, 214139, 214141, 214142, 214143, 214144, 214145.